# SDR GTIA2021110436093

- Difficulty date: November 1, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N609NK
- Make and model: Airbus A320-232
- Aircraft serial: 4951
- Aircraft time: 36,315 hours, 16,651 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR/REPLACE LH MLG RETRACTION JACK ANCHORAGE FITTING-PERFORMED CAT C REPAIR REF HAECO S/O 122117 OPS 24020
